MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY OTW; STENT, CORONARY, DRUG-ELUTING
Model Number RSINT30015W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Reaction (2414)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that a patient had two resolute integrity drug-eluting stents implanted.It is reported that the patient was having breakouts and a rash that was getting worse, since having the devices implanted.It is stated that the patient had tested positive for allergies to nickel and chromium.
 
Additional Manufacturer Narrative
Additional information: two resolute integrity drug-eluting stents implanted (2018).The official diagnosis was that there was an allergic reaction.The patient's dermatologist indicated there was a sensitivity to nickel and chromium while the patient's cardiologist indicated that it was an autoimmune reaction.The patient is currently managing their symptoms and is receiving treatment for the breakouts and rash with medication and topical cream.The patient's symptoms have decreased after follow-up with physician.It was stated that other infections occurred in (b)(6) 2018 with these becoming worse in (b)(6) 2018.The patient had a further 4 stents implanted around 20 years ago and also had 2 stents in 2017.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY OTW
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9726657
Report Number9612164-2020-00790
Device Sequence Number19565141
Product Code NIQ
UDI-Device Identifier00613994793416
UDI-Public00613994793416
Combination Product (Y/N)N
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2019
Device Model NumberRSINT30015W
Device Catalogue NumberRSINT30015W
Device Lot Number0008682413
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer03/09/2020
05/05/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/25/2020
05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight68